Advances in Pure Mathematics

Vol.3 No.3(2013), Paper ID 31464, 6 pages

DOI:10.4236/apm.2013.33054

 

Torsion Pairs in Triangulated Categories

 

Chunyan Fan, Hailou Yao

 

College of Applied Sciences, Beijing University of Technology, Beijing, China
College of Applied Sciences, Beijing University of Technology, Beijing, China

 

Copyright © 2013 Chunyan Fan, Hailou Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Fan and H. Yao, "Torsion Pairs in Triangulated Categories," Advances in Pure Mathematics, Vol. 3 No. 3, 2013, pp. 374-379. doi: 10.4236/apm.2013.33054.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.